Local regularity for minimizers of non convex integrals
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 16 (1989) no. 4, p. 603-636
@article{ASNSP_1989_4_16_4_603_0,
     author = {Acerbi, Emilio and Fusco, Nicola},
     title = {Local regularity for minimizers of non convex integrals},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 16},
     number = {4},
     year = {1989},
     pages = {603-636},
     zbl = {0829.49025},
     mrnumber = {1052736},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1989_4_16_4_603_0}
}
Acerbi, E.; Fusco, N. Local regularity for minimizers of non convex integrals. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 16 (1989) no. 4, pp. 603-636. http://www.numdam.org/item/ASNSP_1989_4_16_4_603_0/

[1] E. Acerbi - N. Fusco, Semicontinuity problems in the calculus of variations. Arch. Rational Mech. Anal. 86 (1984), 125-145. | MR 751305 | Zbl 0565.49010

[2] E. Acerbi - N. Fusco, A regularity theorem for minimizers of quasiconvex integrals. Arch. Rational Mech. Anal. 99 (1987), 261-281. | MR 888453 | Zbl 0627.49007

[3] G. Anzellotti - M. Giaquinta, Convex functionals and partial regularity. Arch. Rational Mech. Anal. 102 (1988), 243-272. | MR 944548 | Zbl 0658.49005

[4] I. Ekeland, Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979), 443-474. | MR 526967 | Zbl 0441.49011

[5] L.C. Evans, Quasiconvexity and partial regularity in the calculus of variations. Arch. Rational Mech. Anal. 95 (1986), 227-252. | MR 853966 | Zbl 0627.49006

[6] L.C. Evans - R.F. Gariepy, Blow-up, compactness and partial regularity in the calculus of variations. Indiana Univ. Math. J. 36 (1987), 361-371. | MR 891780 | Zbl 0626.49007

[7] N. Fusco - J. Hutchinson, C1.α partial regularity of functions minimising quasiconvex integrals. Manuscripta Math. 54 (1985), 121-143. | Zbl 0587.49005

[8] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems. Ann. of Math. Studies 105, Princeton University Press, Princeton, 1983. | MR 717034 | Zbl 0516.49003

[9] M. Giaquinta, Quasiconvexity, growth conditions, and partial regularity. Partial differential equations and calculus of variations, 211-237, Lecture Notes in Math., 1357, Springer, Berlin-New York, 1988. | MR 976237 | Zbl 0658.49006

[10] M. Giaquinta - E. Giusti, On the regularity of minima of variational integrals. Acta Math. 148 (1982), 31-46. | MR 666107 | Zbl 0494.49031

[11] M. Giaquinta - G. Modica, Partial regularity of minimizers of quasiconvex integrals. Ann. Inst. H. Poincaré, Analyse non linéaire 3 (1986), 185-208. | Numdam | MR 847306 | Zbl 0594.49004

[12] M.C. Hong, Existence and partial regularity in the calculus of variations. Ann. Mat. Pura Appl. 149 (1987), 311-328. | MR 932791 | Zbl 0648.49008

[13] P. Marcellini - C. Sbordone, On the existence of minima of multiple integrals in the calculus of variations. J. Math. Pures Appl. 62 (1983), 1-9. | MR 700045 | Zbl 0516.49011

[14] N.G. Meyers, Quasi-convexity and lower semicontinuity of multiple variational integrals of any order. Trans. Amer. Math. Soc. 119 (1965), 1-28. | MR 188838 | Zbl 0166.38501

[15] C.B. Morreyjr., Quasi-convexity and the semicontinuity of multiple integrals. Pacific J. Math. 2 (1952), 25-53. | MR 54865 | Zbl 0046.10803

[16] K. Uhlenbeck, Regularity for a class of nonlinear elliptic systems. Acta Math. 138 (1977), 219-240. | MR 474389 | Zbl 0372.35030